# SDR UIEA2019062604595

- Difficulty date: June 24, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 88,580 hours, 18,830 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER CAS - L PACK TEMP. QRH COMPLIED WITH. MSG OUT.( PERFORMED B767 FIM 21-51 FT 812, PACK CONTROL UNIT BITE, NO FAULTS NOTED. PACK CONTROL UNIT RESET, LH PACK OPS NORMAL. )
